# SDR UALA2012102506142

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,735 hours, 11,048 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LOWER EMERGENCY LIGHT ON LAV IS BROKEN OFF.  SPLICED ONE WIRE AND EPOXY SMALL EXIT SIGN ON LAV, TRIM PIECE WOULD NOT STAY ON, ADDED SMALL PIECE OF INVISIBLE TAPE TO TRIP PIECE, OP CHECKS GOOD ON GROUND.
